The flux of meteorites to the Earth over the last 50 000 years release_pvppoeqhpzaevk27w76tc73hre

by P. A. Bland, T. B. Smith, A. J. T. Jull, F. J. Berry, A. W. R. Bevan, S. Cloudt, C. T. Pillinger

Published in Monthly notices of the Royal Astronomical Society by Oxford University Press (OUP).

Volume 283p551-565 (1996)

Archived Files and Locations

application/pdf  1.9 MB
file_uosm7wejfzegxfhkfb43meei4u (web) (webarchive)
Read Archived PDF
Type  article-journal
Stage   published
Date   1996-11-01
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0035-8711
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 480a5ded-b728-461c-b2ef-efe17184939d